The quadratic convergence of approximate solutions for singular difference systems with "maxima"
- College of Electronic and Information Engineering, Hebei University, Baoding, 071002, China.
- College of Mathematics and Information Science, Hebei University, Baoding, 071002, China.
This paper investigates the initial value problem of singular difference systems with maxima. An
algorithm based on quasilinearization is suggested to solve the initial value problem for the nonlinear
singular difference system with maxima, and the quadratic convergences of the sequence of successive
approximations are obtained.
Share and Cite
Peiguang Wang, Xiang Liu, The quadratic convergence of approximate solutions for singular difference systems with "maxima", Journal of Mathematics and Computer Science, 16 (2016), no. 2, 227-238
Wang Peiguang, Liu Xiang, The quadratic convergence of approximate solutions for singular difference systems with "maxima". J Math Comput SCI-JM. (2016); 16(2): 227-238
Wang, Peiguang, Liu, Xiang. "The quadratic convergence of approximate solutions for singular difference systems with "maxima"." Journal of Mathematics and Computer Science, 16, no. 2 (2016): 227-238
- Singular difference system
P. K. Anh, N. H. Du, L. C. Loi, Singular difference equations: an overview, Vietnam J. Math., 35 (2007), 339-372.
P. K. Anh, D. S. Hoang, Stability of a class of singular difference equations, Int. J. Difference Equ., 1 (2006), 181-193.
P. K. Anh, H. T. N. Yen, On the solvability of initial-value problems for nonlinear implicit difference equations, Adv. Difference Equ, 24 (2004), 195-200.
F. M. Atici, A. Cabada, J. B. Ferreiro, First order difference equations with maxima and nonlinear functional boundary value conditions , J. Difference Equ. Appl., 12 (2006), 565-576.
D. D. Bainov, S. G. Hristova, Differential equations with maxima, CRC Press, London and New York (2011)
R. E. Bellman, R. E. Kalaba, Quasilinearization and Nonlinear Boundary Value Problems, American Elsevier Publishing Co., Inc., New York (1965)
S. L. Campbell, Singular systems of differential equations, Pitman Advanced Publishing Program (I) , London (1980)
S. L. Campbell, Singular systems of differential equations, Pitman Advanced Publishing Program (II), London (1982)
A. Gelişken, C. Çinar, A. S. Kurbanli, On the asymptotic behavior and periodic nature of a difference equation with maximum, Comput. Math. Appl., 59 (2010), 898-902.
S. Hristova, A. Golev, K. Stefanova , Quasilinearization of the initial value problem for difference equations with ''maxima'', J. Appl. Math., 2012 (2012 ), 17 pages.
V. Lakshmikantham, A. S. Vatsala, Generalized quasilinearization for nonlinear problems, Kluwer Academic Publishers, Dordrecht (1998)
S. Stević, Global stability of a difference equation with maximum, Appl. Math. Comput. , 210 (2009), 525-529.
P. G. Wang, T. T. Kong, Rapid convergence of solution of nonlinear singular difference system, J. Nat. Sci. Heilongjiang Univ., 27 (2010), 561-564.
P. Wang, J. Zhang, Monotone iterative technique for initial-value problems of nonlinear singular discrete systems, J. Comput. Appl. Math., 221 (2008), 158-164.
X. Yang, X. Liao, C. Li, On a difference equation wtih maximum, Appl. Math. Comput., 181 (2006), 1-5.
L. Zhang, J. Lam, Q. Zhang, Optimal model reduction of discrete-time descriptor systems, Internat. J. Systems Sci., 132 (2000), 575-583.